# SDR SROM2025120479202

- Difficulty date: November 25, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 33,408 hours, 32,985 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Part serial: 16299315
- Condition: Separated
- Location: Zone 700
- Part time: 628 hours, 348 cycles
- Component: Wheel, Bfgoodrich
- Component part number: 4151171
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE NR 1 MAIN LANDING GEAR TIRE TREAD SEPARATED FROM THE TIRE CASING IN SEVERAL LARGE PIECES AND WAS LEFT ON THE RUNWAY.  WHEN THE TIRE TREAD SEPARATED IT CAUSED MINOR DAMAGE (DENTS) TO TWO OF THE SHOCK STRUT FAIRINGS REQUIRING THEM TO BE REPLACED.
